Suicidal insulin overdose in a type 1 diabetic patient: relation of serum insulin concentrations to the duration of hypoglycemia.

@article{Shibutani2000SuicidalIO,
  title={Suicidal insulin overdose in a type 1 diabetic patient: relation of serum insulin concentrations to the duration of hypoglycemia.},
  author={Yuhei Shibutani and Chuhei Ogawa},
  journal={Journal of diabetes and its complications},
  year={2000},
  volume={14 1},
  pages={60-2}
}
We present a case of a 31-year-old Type 1 diabetic woman who self-administered 2400 units of insulin mixture (70% NPH human insulin and 30% Regular human insulin) as a suicidal attempt. The subsequent hypoglycemia was prolonged probably due to delayed absorption of the subcutaneous insulin, but it was not very difficult to control despite the administration of large amounts of insulin. Although the estimated serum insulin level was not well correlated with the severity of hypoglycemia, the… CONTINUE READING

From This Paper

Topics from this paper.
10 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 10 extracted citations

Similar Papers

Loading similar papers…